# SDR REXA2021110400932

- Difficulty date: October 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: CC6701805211
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH AILERON MIDDLE LUG I/B FITTING FOUND TO HAVE 2EA OVERSIZED
BUSHING BORES. (MEASURED AT .800"" AND .885"")                 
"	"FABBED AND INSTALLED OVERSIZED BUSHINGS ON L/H AILERON MID LUG        
IAW MHIRJ REO 690-57-51-234 REV-- DATED 2021-10-18 & AMM 20-31-00-400-
801/805(A01) NO DEFECTS NOTED WVAC EMP STAMP # 722 MTC                
"
